# SDR USA2007F00004

- Difficulty date: April 3, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Engine: Cfmint CFM565B3P
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 21,452 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORODED RIVET TAILS WERE FOUND IN FUSELAGE FORWARD CARGO COMARTMENT BETWEEN FRM 32-35.5, STRINGER 44L AND 42R.  APPROXIMATELY 500 RIVETS WERE REPLACED.  A RESIDUE OF SODIUM CHLORIDE ATTACKED THE RIVETS.  NUMEROUS OTHER RIVETS HAD PAINT FLAKING OFF THE RIVET TAILS THAT WERE CLEANED AND HAD PRIMER AND PAINT REAPPLIED.  AC MFG 5/10/2001.  (K)
